# SDR CA970429005

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-27C
- Engine: Pwa JT8D7B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 657843209
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE AIRCRAFT EXPERIENCED A HYDRAULIC SYSTEM DEPLETION DURING GEAR RETRACTION. AIRCRAFT RETURNED. R/H MAIN LANDING GEAR SEQUENCE VALVE "UC" PORT LINE FAILED, REPLACED
